For a little over two months I have been experiencing what seem to be GERD symptoms: loss of range in upper register (I'm a singer), redness on vocal cords, thin sounding voice, no heartburn. My ENT doc, after nose endioscope exam, said I had GERD and I've been taking Prevacid (30g twice a day)for a week but have felt no better. Should Prevacid work right away or am I being too impatient? Another important point: should I stop singing to rest my voice until I feel an improvement?
Does having a damaged esophagus effect ones singing voice?
I am a vegan and follow a very strict diet. I've cut out coffee, booze, all the usual suspects and feel super healthy apart from this problem.
Thanks for a very helpful site.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.